# SDR ASAA2019060729611

- Difficulty date: June 2, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,756 hours, 1,798 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM : CLASS II  - EIU 1  & 2  GROUNDED - YES. DEFERRED
